On an irreducibility theorem of I. Schur
Acta Arithmetica, Tome 58 (1991) no. 3, pp. 251-272
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_3_251_272,
author = {Michael Filaseta},
title = {On an irreducibility theorem of {I.} {Schur}},
journal = {Acta Arithmetica},
pages = {251--272},
year = {1991},
volume = {58},
number = {3},
doi = {10.4064/aa-58-3-251-272},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-251-272/}
}
Michael Filaseta. On an irreducibility theorem of I. Schur. Acta Arithmetica, Tome 58 (1991) no. 3, pp. 251-272. doi: 10.4064/aa-58-3-251-272
Cité par Sources :